American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Xiaojun Cui. Locally Lipschitz graph property for lines. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Schmidt and Craig J. Sutton. Two remarks on the length spectrum of a Riemannian manifold. Proc. Amer. Math. Soc. 139 (2011) 4113-4119. MR 2823056.
Abstract, references, and article information   
View Article: PDF

[3] Jianming Wan. Closed geodesics and volume growth of Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 687-689. MR 2736348.
Abstract, references, and article information   
View Article: PDF

[4] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information   
View Article: PDF

[6] Longzhi Lin and Lu Wang. Existence of good sweepouts on closed manifolds. Proc. Amer. Math. Soc. 138 (2010) 4081-4088. MR 2679629.
Abstract, references, and article information   
View Article: PDF

[7] Albert Borbély. Geodesics avoiding subsets in Hadamard manifolds. Proc. Amer. Math. Soc. 138 (2010) 1085-1092. MR 2566573.
Abstract, references, and article information   
View Article: PDF

[8] Francisco J. Palomo and Alfonso Romero. Conformally stationary Lorentzian tori with no conjugate points are flat. Proc. Amer. Math. Soc. 137 (2009) 2403-2406. MR 2495275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sérgio Mendonça and Heudson Mirandola. Hypersurfaces whose tangent geodesics do not cover the ambient space. Proc. Amer. Math. Soc. 136 (2008) 1065-1070. MR 2361882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christopher B. Croke. A synthetic characterization of the hemisphere. Proc. Amer. Math. Soc. 136 (2008) 1083-1086. MR 2361884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Rotman. The length of a shortest closed geodesic and the area of a $2$-dimensional sphere. Proc. Amer. Math. Soc. 134 (2006) 3041-3047. MR 2231630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christopher Croke. Boundary and lens rigidity of finite quotients. Proc. Amer. Math. Soc. 133 (2005) 3663-3668. MR 2163605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. C. Álvarez Paiva and C. E. Durán. Isometric submersions of Finsler manifolds. Proc. Amer. Math. Soc. 129 (2001) 2409-2417. MR 1823926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. N. Dranishnikov. An infinite family of manifolds with bounded total curvature. Proc. Amer. Math. Soc. 128 (2000) 255-260. MR 1618658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miguel Sánchez. Timelike periodic trajectories in spatially compact Lorentz manifolds. Proc. Amer. Math. Soc. 127 (1999) 3057-3066. MR 1616609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Aladár Heppes. On the partition of the 2-sphere by geodesic nets. Proc. Amer. Math. Soc. 127 (1999) 2163-2165. MR 1618690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nancy Hingston. On the lengths of closed geodesics on a two-sphere. Proc. Amer. Math. Soc. 125 (1997) 3099-3106. MR 1443831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Seong-Hun Paeng. Topological entropy for geodesic flows under a Ricci curvature condition . Proc. Amer. Math. Soc. 125 (1997) 1873-1879. MR 1372043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joel Hass and Frank Morgan. Geodesic nets on the 2-sphere. Proc. Amer. Math. Soc. 124 (1996) 3843-3850. MR 1343696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ara Basmajian. The stable neighborhood theorem and lengths of closed geodesics . Proc. Amer. Math. Soc. 119 (1993) 217-224. MR 1152271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Cristián U. Sánchez. The invariant of Chen-Nagano on flag manifolds . Proc. Amer. Math. Soc. 118 (1993) 1237-1242. MR 1163336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. E. D’Atri. The long-time behavior of geodesics in certain left-invariant metrics . Proc. Amer. Math. Soc. 116 (1992) 813-817. MR 1145417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Keith Burns. The flat strip theorem fails for surfaces with no conjugate points . Proc. Amer. Math. Soc. 115 (1992) 199-206. MR 1093593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Felix Albrecht and I. D. Berg. Geodesics in Euclidean space with analytic obstacle . Proc. Amer. Math. Soc. 113 (1991) 201-207. MR 1077783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Leonid Polterovich. The second Birkhoff theorem for optical Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 513-516. MR 1043418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. N. Bailey and M. G. Eastwood. Conformal circles and parametrizations of curves in conformal manifolds . Proc. Amer. Math. Soc. 108 (1990) 215-221. MR 994771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Viktor Schroeder. A cusp closing theorem . Proc. Amer. Math. Soc. 106 (1989) 797-802. MR 957267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Steven Zelditch. Splitting of geodesics in homology classes . Proc. Amer. Math. Soc. 105 (1989) 1015-1019. MR 946640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tetsuo Ukai. The visibility axiom on a Hadamard manifold whose geodesic flow is of Anosov type . Proc. Amer. Math. Soc. 104 (1988) 577-583. MR 962831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2